# SDR GTIA021113

- Difficulty date: September 28, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND VENTRAL STAIRWAY JAMB CORRODED AT LT SIDE STATION 1418-1485.  AFTER CLEANING FOUND EXFOLIATED DOUBLER.  REMOVED EXFOLIATED DOUBLER.  FABRICATED ANGLE.  INSTALLED ANGLE.  (M)
